# SDR UIEA2021080621681

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,515 hours, 20,158 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH  PYLON  INBOARD  PYLON  DOOR  AFT  HINGE  LOOSE( FOUND FOUR DAMAGED ANGLE ASSY AT R/H PYLON I/B AND O/B ACCESS DOOR BY AFT HINGE. REPLACED ALL 4  DAMAGED ANGLE ASSY BY I/B  /  O/B ACCESS DOOR AFT HINGES PER  B767-300 SRM 51-40-02-0G-0 AND   /  AMM 20-11-00-910-802 )
